Patterns theory and geodesic automatic structure.

Elder, Murray J. (2003) Patterns theory and geodesic automatic structure.. International Journal of Algebra and Computation, 13 2: 203-230. doi:10.1142/S0218196703001274


Author Elder, Murray J.
Title Patterns theory and geodesic automatic structure.
Journal name International Journal of Algebra and Computation   Check publisher's open access policy
ISSN 0218-1967
1793-6500
Publication date 2003
Sub-type Article (original research)
DOI 10.1142/S0218196703001274
Volume 13
Issue 2
Start page 203
End page 230
Total pages 28
Place of publication Singapore ; Teaneck, N.J.
Publisher World Scientific
Language eng
Subject 010105 Group Theory and Generalisations
Abstract We introduce a theory of patterns in order to study geodesics in a certain class of group presentations. Using patterns we show that there does not exist a geodesic automatic structure for certain group presentations, and that certain group presentations are almost convex.
Keyword Automatic group
regular language of geodesics
almost convex
20F65 (AMSC)
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 10 Feb 2009, 17:52:39 EST by Judy Dingwall on behalf of Mathematics